Выпуклые m-мерные поверхности в E n .

И.В. Поликанова

Sibirskij matematiceskij zurnal (1985)

  • Volume: 26, Issue: 6, page 90-100
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Поликанова, И.В.. "Выпуклые m-мерные поверхности в $E^n$.." Sibirskij matematiceskij zurnal 26.6 (1985): 90-100. <http://eudml.org/doc/62635>.

author = {Поликанова, И.В.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {convex surfaces in n-dimensional Euclidean space},
language = {rus},
number = {6},
pages = {90-100},
publisher = {Izd. AN SSSR},
title = {Выпуклые m-мерные поверхности в $E^n$.},
url = {http://eudml.org/doc/62635},
volume = {26},
year = {1985},

AU - Поликанова, И.В.
TI - Выпуклые m-мерные поверхности в $E^n$.
JO - Sibirskij matematiceskij zurnal
PY - 1985
VL - 26
IS - 6
SP - 90
EP - 100
LA - rus
KW - convex surfaces in n-dimensional Euclidean space
UR - http://eudml.org/doc/62635
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.